Alert archive / Georgia / Freeze Warnings in 2007

Freeze Warning 4, NWS Tallahassee, FL

February 18, 200726 counties in Georgia; 13 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this freeze warning at Feb 18, 2007, 3:00 PM EST for 26 counties in Georgia; 13 counties in Florida; 5 counties in Alabama. It took effect at Feb 19, 2007, 3:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2007, 3:00 PM EST (20:00 UTC)
In effect from
Feb 19, 2007, 3:00 AM EST
Expired
Feb 19, 2007, 8:00 AM EST
In force
5 hr
Issued by
NWS Tallahassee, FL
All 44 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 73 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KTAE 182000
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EST SUN FEB 18 2007

...A FREEZE WARNING FOR A HARD FREEZE IS IN EFFECT TONIGHT FOR
SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND
INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND...

...THE LAKE WIND ADVISORY THAT WAS IN EFFECT FOR TODAY HAS BEEN
CANCELLED...

.A LARGE RIDGE OF HIGH PRESSURE WILL MOVE OVER THE REGION LATER
THIS EVENING CAUSING WINDS TO DECREASE AND BECOME CALM AFTER
MIDNIGHT. DUE TO A COLD AIRMASS ACCOMPANYING THIS HIGH PRESSURE
AREA COMBINING WITH CLEAR SKIES AT NIGHT...ANOTHER ROUND OF
SUB-FREEZING TEMPERATURES WILL OCCUR ACROSS THE REGION. MANY INLAND
LOCATIONS TONIGHT WILL DROP INTO THE LOW TO MID 20S GIVING THESE
AREAS ANOTHER WIDESPREAD HARD FREEZE.

ALZ065>069-FLZ007>011-013-016>019-026>029-034-GAZ120>131-142>148-
155>161-191300-
/O.CAN.KTAE.LW.Y.0002.000000T0000Z-070218T2300Z/
/O.UPG.KTAE.FZ.A.0004.070219T0900Z-070219T1300Z/
/O.NEW.KTAE.FZ.W.0004.070219T0800Z-070219T1300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-CLAY-RANDOLPH-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...ABBEVILLE...
GENEVA...DOTHAN...DE FUNIAK SPRINGS...MIRAMAR BEACH...BONIFAY...
CHIPLEY...MARIANNA...BLOUNTSTOWN...QUINCY...TALLAHASSEE...
MONTICELLO...MADISON...BRISTOL...CRAWFORDVILLE...PERRY...MAYO...
CROSS CITY...GEORGETOWN...FORT GAINES...CUTHBERT...MORGAN...
DAWSON...ALBANY...LEESBURG...SYLVESTER...ASHBURN...TIFTON...
FITZGERALD...OCILLA...BLAKELY...COLQUITT...NEWTON...CAMILLA...
MOULTRIE...ADEL...NASHVILLE...DONALSONVILLE...BAINBRIDGE...
CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
300 PM EST SUN FEB 18 2007 /200 PM CST SUN FEB 18 2007/

...LAKE WIND ADVISORY IS CANCELLED FOR TODAY...
...FREEZE WARNING IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST
/7 AM CST/ MONDAY FOR A HARD FREEZE...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING FOR A HARD FREEZE...WHICH IS IN EFFECT FROM 3 AM EST /2
AM CST/ TO 8 AM EST /7 AM CST/ MONDAY. THE LAKE WIND ADVISORY HAS
BEEN CANCELLED. 

A HARD FREEZE IS EXPECTED TONIGHT ACROSS THE REGION AWAY FROM THE
IMMEDIATE GULF COAST. TEMPERATURES WILL DROP QUICKLY AFTER SUNSET
AND FALL BELOW FREEZING JUST BEFORE MIDNIGHT ACROSS MUCH OF THE
REGION YIELDING DURATIONS OF 7 TO 10 HOURS OF TEMPERATURES BELOW
FREEZING. HARD FREEZING TEMPERATURES...OR TEMPERATURES BELOW 26
DEGREES...WILL OCCUR FOR 2 TO 5 HOURS ACROSS THE
REGION...ESPECIALLY OVER INLAND AREAS OF THE FLORIDA BIG BEND.

A FREEZE WARNING FOR A HARD FREEZE MEANS TEMPERATURES BELOW 26
DEGREES FOR TWO HOURS OR MORE WILL OCCUR. PREPARATIONS SHOULD BE
TAKEN TO PROTECT PLANTS...PETS...PIPES AND THOSE PEOPLE SENSITIVE
TO THESE COLD TEMPERATURES. 

$$

FLZ012-014-015-182100-
/O.CAN.KTAE.LW.Y.0002.000000T0000Z-070218T2300Z/
BAY-GULF-FRANKLIN-
INCLUDING THE CITIES OF...PANAMA CITY...PORT ST. JOE...
APALACHICOLA
300 PM EST SUN FEB 18 2007 /200 PM CST SUN FEB 18 2007/

...LAKE WIND ADVISORY IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
LAKE WIND ADVISORY. 

WITH THE APPROACH OF A COLD AREA OF HIGH PRESSURE...WINDS HAVE
BEGUN TO DECREASE AND HAVE NOW DROPPED BELOW LAKE WIND ADVISORY
CRITERIA...THEREFORE THE ADVISORY HAS BEEN CANCELLED. 

OVERNIGHT...TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING ALONG
THE IMMEDIATE FLORIDA GULF COAST FOR 2 TO 4 HOURS...BUT A HARD
FREEZE...OR TEMPERATURES BELOW 26 DEGREES...ARE NOT EXPECTED.

RESIDENTS ALONG THE IMMEDIATE COAST SHOULD TAKE PREPARATIONS TO
PROTECT ANY PLANTS AND PETS THAT ARE SENSITIVE TO THE COLD
TEMPERATURES. 

$$

38-GODSEY
1 follow-up statement
000 
WWUS72 KTAE 191305
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
805 AM EST MON FEB 19 2007

...FREEZE WARNING HAS EXPIRED...


ALZ065>069-FLZ007>011-013-016>019-026>029-034-GAZ120>131-142>148-
155>161-191415-
/O.EXP.KTAE.FZ.W.0004.000000T0000Z-070219T1300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-CLAY-RANDOLPH-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...ABBEVILLE...
GENEVA...DOTHAN...DE FUNIAK SPRINGS...MIRAMAR BEACH...BONIFAY...
CHIPLEY...MARIANNA...BLOUNTSTOWN...QUINCY...TALLAHASSEE...
MONTICELLO...MADISON...BRISTOL...CRAWFORDVILLE...PERRY...MAYO...
CROSS CITY...GEORGETOWN...FORT GAINES...CUTHBERT...MORGAN...
DAWSON...ALBANY...LEESBURG...SYLVESTER...ASHBURN...TIFTON...
FITZGERALD...OCILLA...BLAKELY...COLQUITT...NEWTON...CAMILLA...
MOULTRIE...ADEL...NASHVILLE...DONALSONVILLE...BAINBRIDGE...
CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
805 AM EST MON FEB 19 2007 /705 AM CST MON FEB 19 2007/

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

TEMPERATURES WILL QUICKLY RISE ABOVE FREEZING THIS
MORNING...REACHING THE LOWER 60S BY THIS AFTERNOON.

$$

CAMP

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Feb 18, 2:21 PM EST, 39 minutes earlier.

Area forecast discussion, Feb 18, 2:21 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EST SUN FEB 18 2007

...ANOTHER HARD FREEZE ON TAP TONIGHT FOR AREAS AWAY FROM THE
COAST...

.SYNOPSIS...TEMPERATURES ARE STRUGGLING TO WARM INTO THE UPPER 40S
AS OF 2 PM EST AND THOUGH LOOKING OUT THE WINDOW IT LOOKS LIKE A
WONDERFUL SUNNY DAY...THE COOL TEMPERATURES WITH BREEZY WINDS MAKE
IT FEEL QUITE COLD. FORTUNATELY...THE COLD WEATHER IS ABOUT TO COME
TO AN END AFTER TONIGHT. THE 17 UTC REGIONAL SURFACE ANALYSIS SHOWS
A SURFACE RIDGE OF HIGH PRESSURE JUST EAST OF THE TEXAS COAST
BEGINNING TO MOVE ITS WAY EAST. THIS HIGH PRESSURE WILL SETTLE
DIRECTLY OVERHEAD AND BRING ABOUT ANOTHER ROUND OF COLD TEMPERATURES
TONIGHT.

&&

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT.
IT IS GOOD TO SEE...ON A NIGHT LIKE THIS...THAT THE NAM AND GFS ARE
CLOSE IN AGREEMENT WITH THEIR POSITIONING OF THE SURFACE HIGH
DIRECTLY OVER OUR CWA. THIS INCREASES MY CONFIDENCE THAT WE WILL
HAVE A GOOD SHOT AT EXPERIENCING MIN TEMPERATURES BELOW 25 DEGREES
FOR THE SECOND TIME IN THREE DAYS. BEYOND TONIGHT...THE MODELS ARE
IN CLOSE AGREEMENT UNTIL WE REACH TUESDAY. BY TUESDAY....TIMING AND
INTENSITY DIFFERENCES SHOW UP WITH REGARDS TO AN APPROACHING SYSTEM.

TONIGHT...HARD FREEZE FOR INLAND AREAS...BUT NOT AS COLD AS WE HAD
TWO NIGHTS AGO. WITH THE SURFACE HIGH PARKING ITSELF DIRECTLY
OVERHEAD...RADIATIVE EFFECTS SHOULD BE MAXIMIZED WITH THE NORMALLY
COLDER LOCATIONS EASILY REACHING HARD FREEZE CRITERIA. THE MAV
GUIDANCE IS THE COLDEST OF THE THREE MEMBERS AND IM INCLINED TO
STAY CLOSER TO THE MAV TONIGHT BASED ON ITS PERFORMANCE TWO NIGHTS
AGO. WHILE IT IS TRUE THE MAV HAS HAD A COLD BIAS LATELY...22
DEGREES AT TLH AND 23 AT CTY ARE NOT THAT BIG OF A STRETCH IN MY
MIND. WILL INCLUDE SOME LOW TEMPS NEAR 20 ALONG THE SANDY SOIL
CORRIDOR EAST OF TALLAHASSEE AND NORTHWEST OF CROSS CITY. WILL ALSO
HAVE SOME TEMPS NEAR 20 IN NORTHERN WALTON COUNTY JUST EAST OF
CRESTVIEW...AGAIN BASED ON THE COLD EVENT 2 NIGHTS AGO WHEN GENEVA
AL AND DE FUNIAK SPRINGS WERE IN THE UPPER TEENS. DURATIONS OF HARD
FREEZING TEMPERATURES SHOULD BE AROUND 2 TO 5 HOURS. AREAS ALONG THE
IMMEDIATE COAST WILL EXPERIENCE FREEZING TEMPERATURES IN THE 28 TO
32 DEGREE RANGE WITH DURATIONS AROUND 2 TO 3 HOURS.

MONDAY...SURFACE HIGH PRESSURE AREA WILL SHIFT EAST STARTING ONSHORE
FLOW ACROSS THE REGION AND THE BEGINNING OF THE WARMUP. WITH FULL
INSOLATION AND NO CLOUDS...WILL GO A DEGREE OR SO ABOVE THE MAV
GUIDANCE FOR TEMPS.

MONDAY NIGHT...SURFACE HIGH SHIFTS INTO THE WEST ATLANTIC WITH A FEW
CIRRUS MOVING INTO THE WESTERN AREAS AHEAD OF THE NEXT STORM SYSTEM.
TEMPERATURES WILL BE NOTICEABLY WARMER THAN PREVIOUS
NIGHTS...ESPECIALLY ACROSS THE WESTERN AREAS. STAYED CLOSE TO THE
MAV GUIDANCE HERE.

TUESDAY...NAM AND GFS BRING A WEAK COLD FRONT INTO THE
SOUTHEAST...BUT DUE TO THE WEAK SHORTWAVE AND THE STRONG HIGH IN THE
WEST ATLANTIC...THIS FRONT WILL HAVE DIFFICULTY GETTING TO OUR
REGION. THOUGH SKIES WILL GO MOSTLY CLOUDY...THE LACK OF ANY DECENT
FORCING SHOULD PREVENT ANY WIDESPREAD RAINFALL. WILL CONTINUE SLIGHT
CHANCE POPS ACROSS THE NORTHWESTERN THIRD OF THE CWA...BUT KEEP
SILENT 10S ELSEWHERE. TEMPS WILL BE WARMEST IN THE SOUTHEASTERN CWA
WHERE THICK CLOUD COVER WILL BE LAST TO ARRIVE.

TUESDAY NIGHT...FRONT LAYS OUT JUST NORTH OF THE REGION IN THE
EVENING. WITH THE FRONT NEARBY AND THE GFS KEEPING MOISTURE
AROUND...WILL LEAVE LOW CHANCE POPS NORTH AND SLIGHT CHANCE POPS
ELSEWHERE.

.LONG TERM...WEDNESDAY THROUGH SUNDAY.
THE ECMWF WAS CLOSE ENOUGH TO THE OPERATIONAL GFS TO JUSTIFY USING
THIS MODEL WITH A FEW RELATIVELY MINOR MODIFICATIONS. WE GENERALLY
ADJUSTED MEX TEMPS TOWARD THEIR BIAS-CORRECTED VALUES. THE GFS SHOWS
GENERALLY ZONAL FLOW ACROSS THE SERN U.S. THROUGH THE PERIOD, WHICH
WILL MEAN MUCH WARMER TEMPS, BUT NOT QUITE AS WARM AS THE
OPERATIONAL GUIDANCE IS SHOWING. MANY AREAS WILL BE IN THE 70S
DURING THE AFTERNOON HOURS THROUGH THIS PERIOD. THE WEATHER WILL BE
UNSETTLED WITH CHANCES FOR SHOWERS EACH DAY.

&&

.MARINE...SCA WILL CONTINUE FOR THE OFFSHORE WATERS DUE TO HIGH
SEAS. THE DIMINISHING TREND IN WINDS AND SEAS WILL CONTINUE INTO THE
EVENING HOURS. NO HEADLINES THROUGHOUT THE REMAINDER OF THE
FORECAST.

&&

.AVIATION...VFR CONDITIONS TO PERSIST THROUGH TOMORROW AT ALL
TERMINALS.

&&

.FIRE WEATHER...DIDNT GET AS DRY AS EXPECTED IN OUR GEORGIA
COUNTIES...SO WE CANCELLED THE RED FLAG WARNING FOR GEORGIA...BUT
OUR FLORIDA COUNTIES WILL VERIFY. WITH WARMER TEMPS TOMORROW AND THE
LINGERING DRY AIRMASS WILL UPGRADE WATCHES TO WARNINGS IN GA AND
FLA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  22  62  35  70  52 /   0   0  05  10  20
PANAMA CITY  31  60  47  68  58 /   0   0  05  20  20
DOTHAN       26  62  43  65  55 /   0   0  05  20  30
ALBANY       25  62  37  67  54 /   0   0  05  20  30
VALDOSTA     25  62  35  69  52 /   0   0  05  10  20
CROSS CITY   22  64  36  72  52 /   0   0  05  10  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FOR A HARD FREEZE FROM 2 AM TO 7 AM CST MONDAY
     FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

GA...RED FLAG WARNING FROM 1 PM TO 6 PM EST MONDAY FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     FREEZE WARNING FOR A HARD FREEZE FROM 3 AM TO 8 AM EST MONDAY
     FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
     BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
     DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
     LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...FREEZE WARNING FOR A HARD FREEZE FROM 3 AM EST /2 AM CST/ TO 8
     AM EST /7 AM CST/ MONDAY FOR THE FOLLOWING ZONES:
     CALHOUN...COASTAL WALTON...DIXIE...GADSDEN...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM
     CST/ MONDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...SMALL CRAFT ADVISORY OFFSHORE WATERS UNTIL 10 PM EST.

AVIATION/FIRE WEATHER...CAMP
SHORT TERM/MARINE...GODSEY
LONG TERM...WOOL
Hazardous weather outlook, Feb 18, 4:46 AM EST, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
446 AM EST SUN FEB 18 2007

...A LAKE WIND ADVISORY IS IN EFFECT FROM 9 AM EST /8 AM CST/ THIS
MORNING TO 6 PM EST /5 PM CST/ THIS AFTERNOON...
...A HARD FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-191115-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
446 AM EST SUN FEB 18 2007 /346 AM CST SUN FEB 18 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE NORTHEAST GULF OF
MEXICO.

.DAY ONE...TODAY AND TONIGHT...

THE NATIONAL WEATHER SERVICE HAS ISSUED A LAKE WIND ADVISORY WHICH
INDICATES THAT WINDS WILL CAUSE A ROUGH CHOP ON AREA LAKES. SMALL
BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. SUSTAINED WINDS OVER
THE LARGER LAKES SUCH AS LAKES TALQUIN...SEMINOLE AND WALTER F
GEORGE WILL BE SUSTAINED OVER 20 MPH AT TIMES WITH GUSTS TO 30 MPH
POSSIBLE.

TONGIHTS HARD FREEZE WATCH MEANS TEMPERATURES MAY DIP INTO THE
MID 20S FOR A COUPLE OF HOURS OR MORE. THESE CONDITIONS COULD KILL
CROPS AND OTHER SENSITIVE VEGETATION IF LEFT UNPROTECTED. FREEZE
DURATIONS UP TO NINE HOURS ARE EXPECTED. ALONG THE COAST...A
FREEZE IS EXPECTED TONIGHT OUTSIDE THE PANAMA CITY AREA. FREEZE
DURATIONS WILL RANGE FROM AROUND AN HOUR ALONG THE COAST TO AS
MANY AS SEVEN HOURS OVER FAR INLAND PARTS OF THE COASTAL COUNTIES.

LOW RELATIVE HUMIDITY AND STRONG WINDS WILL ENHANCE THE SPREAD OF
ANY WILDFIRES THAT DEVELOP TODAY.

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY FOR THE NEAR
SHORE GULF WATERS AND THROUGH THIS EVENING OFFSHORE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO SEVERE WEATHER IS EXPECTED THROUGH THIS PERIOD...ALTHOUGH
ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM WEDNESDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED THROUGH TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

18-WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:35 AM ESTFreeze WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more11 hr
Feb 18, 3:35 AM ESTLake Wind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more11 hr
Feb 18, 3:17 PM ESTRed Flag WarningTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more28 hr

Nearby

Freeze Warnings in Georgia, 2007Freeze Warnings in Florida, 2007Freeze Warnings in Alabama, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.